Alert archive / Georgia / Red Flag Warnings in 2007
Red Flag Warning 42, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Apr 4, 2007, 4:13 AM EDT for 7 counties in Florida; 12 counties in Georgia. It took effect at Apr 4, 2007, 2:45 PM EDT. It was in force for 29 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2007, 4:13 AM EDT (08:13 UTC)
- In effect from
- Apr 4, 2007, 2:45 PM EDT
- Expired
- Apr 5, 2007, 8:00 PM EDT
- In force
- 29 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 8.2 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 100 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1588 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 040813 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 413 AM EDT WED APR 4 2007 FLZ020>025-030>032-035-036-042015- /O.NEW.KJAX.FW.W.0042.070405T1500Z-070406T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA- 413 AM EDT WED APR 4 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT THURSDAY DUE TO LOW RH... CONDITIONS BEHIND A COLD FRONT WILL BE MUCH COOLER AND DRIER WITH AN EXTENDED PERIOD OF RED FLAG CONDITIONS EXPECTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ033-037-038-040-GAZ132>136-149>154-162>166-042015- /O.NEW.KJAX.FW.A.0043.070405T1500Z-070406T0000Z/ ST JOHNS-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 413 AM EDT WED APR 4 2007 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING DUE TO LOW RH... CONDITIONS BEHIND A COLD FRONT WILL BE MUCH COOLER AND DRIER WITH AN EXTENDED PERIOD OF RED FLAG CONDITIONS POSSIBLE. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ DEESE
4 follow-up statements
000 WWUS82 KJAX 041845 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 245 PM EDT WED APR 4 2007 FLZ037-040-GAZ132>136-149>153-162>165-051100- /O.UPG.KJAX.FW.A.0043.070405T1500Z-070406T0000Z/ /O.NEW.KJAX.FW.W.0043.070406T1500Z-070407T0000Z/ /O.EXA.KJAX.FW.W.0042.070405T1500Z-070406T0000Z/ PUTNAM-MARION-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE- PIERCE-BRANTLEY-INLAND GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- 245 PM EDT WED APR 4 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT THURSDAY FOR LOW RHS... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT FRIDAY FOR LOW RHS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT THURSDAY. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 11 AM TO 8 PM EDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A DRY NORTHWEST FLOW WILL CREATE CRITICALLY LOW RELATIVE HUMIDITIES ACROSS THE AREA BOTH THURSDAY AND FRIDAY FROM MID- MORNING THROUGH SUNSET. MINIMUM HUMIDITIES NEAR 20% CAN BE EXPECTED EACH DAY WITH DURATIONS BELOW 35% OF 6-8 HOURS. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. $$ FLZ020>025-030>032-035-036-051100- /O.NEW.KJAX.FW.W.0043.070406T1500Z-070407T0000Z/ /O.CON.KJAX.FW.W.0042.070405T1500Z-070406T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA- 245 PM EDT WED APR 4 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT THURSDAY FOR LOW RHS... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT FRIDAY FOR LOW RHS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT THURSDAY. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 11 AM TO 8 PM EDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A DRY NORTHWEST FLOW WILL CREATE CRITICALLY LOW RELATIVE HUMIDITIES ACROSS THE AREA BOTH THURSDAY AND FRIDAY FROM MID- MORNING THROUGH SUNSET. MINIMUM HUMIDITIES NEAR 20% CAN BE EXPECTED EACH DAY WITH DURATIONS BELOW 35% OF 6-8 HOURS. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. $$ FLZ033-038-051100- /O.NEW.KJAX.FW.W.0043.070406T1500Z-070407T0000Z/ /O.CON.KJAX.FW.A.0043.070405T1500Z-070406T0000Z/ ST JOHNS-FLAGLER- 245 PM EDT WED APR 4 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR LOW RHS... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT FRIDAY FOR LOW RHS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT FRIDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. A DRY NORTHWEST FLOW WILL CREATE CRITICALLY LOW RELATIVE HUMIDITIES ACROSS THE AREA BOTH THURSDAY AND FRIDAY FROM MID- MORNING THROUGH SUNSET. MINIMUM HUMIDITIES NEAR 25-30% CAN BE EXPECTED EACH DAY WITH DURATIONS BELOW CRITICAL VALUES FOR 3-5 HOURS. A RED FLAG WARNING AND A FIRE WEATHER WATCH ARE ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ GAZ154-166-051100- /O.NEW.KJAX.FW.A.0044.070406T1500Z-070407T0000Z/ /O.CON.KJAX.FW.A.0043.070405T1500Z-070406T0000Z/ COASTAL GLYNN-COASTAL CAMDEN- 245 PM EDT WED APR 4 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR LOW RHS... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR LOW RHS... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM 11 AM THURSDAY THROUGH 8 PM THURSDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR FRIDAY DUE TO LOW HUMIDITIES. A DRY NORTHWEST FLOW WILL CREATE CRITICALLY LOW RELATIVE HUMIDITIES ACROSS THE AREA BOTH THURSDAY AND FRIDAY FROM MID- MORNING THROUGH SUNSET. MINIMUM HUMIDITIES NEAR 20-25% CAN BE EXPECTED EACH DAY WITH DURATIONS BELOW CRITICAL VALUES AROUND 3-5 HOURS. A FIRE WEATHER WATCH IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE FIRE WEATHER WATCHES. $$ ENYEDI
000 WWUS82 KJAX 050839 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 439 AM EDT THU APR 5 2007 GAZ154-166-052045- /O.CAN.KJAX.FW.A.0043.070405T1500Z-070406T0000Z/ /O.CON.KJAX.FW.A.0044.070406T1500Z-070407T0000Z/ COASTAL GLYNN-COASTAL CAMDEN- 439 AM EDT THU APR 5 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING DUE TO LOW RH... ...FIRE WEATHER WATCH IS CANCELLED FOR THIS AFTERNOON... A DRY NORTHWEST FLOW WILL CREATE CRITICALLY LOW RELATIVE HUMIDITY VALUES ACROSS THE AREA FRIDAY FROM MID- MORNING THROUGH SUNSET. MINIMUM HUMIDITIES NEAR 20-25% CAN BE EXPECTED WITH DURATIONS BELOW CRITICAL VALUES AROUND 3- 5 HOURS. A FIRE WEATHER WATCH IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE FIRE WEATHER WATCHES. $$ FLZ033-038-052045- /O.UPG.KJAX.FW.A.0043.070405T1500Z-070406T0000Z/ /O.EXA.KJAX.FW.W.0042.070405T1500Z-070406T0000Z/ /O.CON.KJAX.FW.W.0043.070406T1500Z-070407T0000Z/ ST JOHNS-FLAGLER- 439 AM EDT THU APR 5 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING DUE TO LOW RH... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT FRIDAY DUE TO LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT FRIDAY. A DRY NORTHWEST FLOW WILL CREATE CRITICALLY LOW RELATIVE HUMIDITIES ACROSS THE AREA BOTH TODAY AND FRIDAY FROM MID- MORNING THROUGH SUNSET. MINIMUM HUMIDITIES NEAR 25-30% CAN BE EXPECTED EACH DAY WITH DURATIONS BELOW CRITICAL VALUES FOR 3- 5 HOURS. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ FLZ020>025-030>032-035>037-040-GAZ132>136-149>153-162>165-052045- /O.CON.KJAX.FW.W.0042.070405T1500Z-070406T0000Z/ /O.CON.KJAX.FW.W.0043.070406T1500Z-070407T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-ECHOLS-CLINCH- CHARLTON-INLAND CAMDEN- 439 AM EDT THU APR 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING DUE TO LOW RH... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT FRIDAY DUE TO LOW RH... A DRY NORTHWEST FLOW WILL CREATE CRITICALLY LOW RELATIVE HUMIDITIES ACROSS THE AREA BOTH TODAY AND FRIDAY FROM MID- MORNING THROUGH SUNSET. MINIMUM HUMIDITIES NEAR 20% CAN BE EXPECTED EACH DAY WITH DURATIONS BELOW 35% OF 6-8 HOURS. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. $$ DEESE
000 WWUS82 KJAX 051831 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 231 PM EDT THU APR 5 2007 GAZ132>136-149>153-162>165-061115- /O.NEW.KJAX.FW.W.0044.070407T1600Z-070408T0000Z/ /O.CON.KJAX.FW.W.0042.000000T0000Z-070406T0000Z/ /O.CON.KJAX.FW.W.0043.070406T1500Z-070407T0000Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- 231 PM EDT THU APR 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR LOW RHS... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT FRIDAY FOR LOW RHS... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM EDT SATURDAY FOR LOW RHS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM EDT SATURDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT FRIDAY. A COOL AND VERY DRY AIRMASS WILL PERSIST OVER THE AREA TODAY AND FRIDAY...AND BE REINFORCED BY A DRY COLD FRONT EARLY SATURDAY. EACH DAY AFTERNOON HUMIDITIES WILL FALL BELOW CRITICAL VALUES WITH MINIMUM VALUES NEAR 20-25% FRIDAY AND 15-20% ON SATURDAY. DURATIONS OF 4-8 HOURS OF SUB-CRITICAL RELATIVE HUMIDITIES CAN BE EXPECTED EACH DAY. ON SATURDAY...BREEZY NORTHWEST WINDS FROM 15 TO 20 MPH WITH GUSTS UP TO 30 MPH CAN BE EXPECTED. A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. $$ FLZ020>025-030>033-035>038-040-061115- /O.NEW.KJAX.FW.W.0044.070407T1600Z-070408T0000Z/ /O.CON.KJAX.FW.W.0042.000000T0000Z-070406T0000Z/ /O.CON.KJAX.FW.W.0043.070406T1500Z-070407T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 231 PM EDT THU APR 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR LOW RHS... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT FRIDAY FOR LOW RHS... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM EDT SATURDAY FOR LOW RHS AND BREEZY WINDS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM EDT SATURDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT FRIDAY. A COOL AND VERY DRY AIRMASS WILL PERSIST OVER THE AREA TODAY AND FRIDAY...AND BE REINFORCED BY A DRY COLD FRONT EARLY SATURDAY. EACH DAY AFTERNOON HUMIDITIES WILL FALL BELOW CRITICAL VALUES WITH MINIMUM VALUES NEAR 20-25% FRIDAY AND 15-20% ON SATURDAY. DURATIONS OF 4-8 HOURS OF SUB-CRITICAL RELATIVE HUMIDITIES CAN BE EXPECTED EACH DAY. ON SATURDAY...BREEZY NORTHWEST WINDS FROM 15 TO 20 MPH WITH GUSTS UP TO 30 MPH CAN BE EXPECTED. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. A RED FLAG WARNING IS ALSO ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT IN COMBINATION WITH SUSTAINED 20 FOOT WIND SPEEDS OF 15 MPH OR MORE. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ GAZ154-166-061115- /O.NEW.KJAX.FW.W.0044.070407T1600Z-070408T0000Z/ /O.CON.KJAX.FW.A.0044.070406T1500Z-070407T0000Z/ COASTAL GLYNN-COASTAL CAMDEN- 231 PM EDT THU APR 5 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR LOW RHS... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM EDT SATURDAY FOR LOW RHS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM EDT SATURDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. A COOL AND VERY DRY AIRMASS WILL PERSIST OVER THE AREA TODAY AND FRIDAY...AND BE REINFORCED BY A DRY COLD FRONT EARLY SATURDAY. EACH DAY AFTERNOON HUMIDITIES WILL FALL BELOW CRITICAL VALUES WITH MINIMUM VALUES NEAR 25-30% FRIDAY AND 15-20% ON SATURDAY. DURATIONS OF 4-8 HOURS OF SUB-CRITICAL RELATIVE HUMIDITIES CAN BE EXPECTED EACH DAY. ON SATURDAY...BREEZY NORTHWEST WINDS FROM 15 TO 20 MPH WITH GUSTS UP TO 30 MPH CAN BE EXPECTED. A FIRE WEATHER WATCH IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE FIRE WEATHER WATCHES. $$ ENYEDI
000 WWUS82 KJAX 060018 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 818 PM EDT THU APR 5 2007 GAZ132>136-149>153-162>165-060900- /O.EXP.KJAX.FW.W.0042.000000T0000Z-070406T0000Z/ /O.CON.KJAX.FW.W.0043.070406T1500Z-070407T0000Z/ /O.CON.KJAX.FW.W.0044.070407T1600Z-070408T0000Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- 818 PM EDT THU APR 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT FRIDAY DUE TO EXPECTED LONG DURATIONS OF LOW RH... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM EDT SATURDAY DUE TO EXPECTED LONG DURATIONS OF LOW RH... ...RED FLAG WARNING HAS EXPIRED TODAY... THE RED FLAG WARNING TODAY IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT FRIDAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM EDT SATURDAY. A COOL AND VERY DRY AIRMASS WILL PERSIST OVER THE AREA TODAY AND FRIDAY...AND BE REINFORCED BY A DRY COLD FRONT EARLY SATURDAY. EACH DAY AFTERNOON HUMIDITIES WILL FALL BELOW CRITICAL VALUES WITH MINIMUM VALUES NEAR 20-25% FRIDAY AND 15-20% ON SATURDAY. DURATIONS OF 4-8 HOURS OF SUB-CRITICAL RELATIVE HUMIDITIES CAN BE EXPECTED EACH DAY. ON SATURDAY...BREEZY NORTHWEST WINDS FROM 15 TO 20 MPH WITH GUSTS UP TO 30 MPH CAN BE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ020>025-030>033-035>038-040-060900- /O.EXP.KJAX.FW.W.0042.000000T0000Z-070406T0000Z/ /O.CON.KJAX.FW.W.0043.070406T1500Z-070407T0000Z/ /O.CON.KJAX.FW.W.0044.070407T1600Z-070408T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 818 PM EDT THU APR 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT FRIDAY DUE TO EXPECTED LONG DURATIONS OF LOW RH... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM EDT SATURDAY DUE TO THE COMBINATION OF WIND AND LOW RH... ...RED FLAG WARNING HAS EXPIRED TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT FRIDAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM EDT SATURDAY. A COOL AND VERY DRY AIRMASS WILL PERSIST OVER THE AREA TODAY AND FRIDAY...AND BE REINFORCED BY A DRY COLD FRONT EARLY SATURDAY. EACH DAY AFTERNOON HUMIDITIES WILL FALL BELOW CRITICAL VALUES WITH MINIMUM VALUES NEAR 20-25% FRIDAY AND 15-20% ON SATURDAY. DURATIONS OF 4-8 HOURS OF SUB-CRITICAL RELATIVE HUMIDITIES CAN BE EXPECTED EACH DAY. ON SATURDAY...BREEZY NORTHWEST WINDS FROM 15 TO 20 MPH WITH GUSTS UP TO 30 MPH CAN BE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ GAZ154-166-060900- /O.CON.KJAX.FW.W.0044.070407T1600Z-070408T0000Z/ /O.CON.KJAX.FW.A.0044.070406T1500Z-070407T0000Z/ COASTAL GLYNN-COASTAL CAMDEN- 818 PM EDT THU APR 5 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF LOW RH... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM EDT SATURDAY DUE TO EXPECTED LONG DURATIONS OF LOW RH... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM EDT SATURDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. A COOL AND VERY DRY AIRMASS WILL PERSIST OVER THE AREA TODAY AND FRIDAY...AND BE REINFORCED BY A DRY COLD FRONT EARLY SATURDAY. EACH DAY AFTERNOON HUMIDITIES WILL FALL BELOW CRITICAL VALUES WITH MINIMUM VALUES NEAR 25-30% FRIDAY AND 15-20% ON SATURDAY. DURATIONS OF 4-8 HOURS OF SUB-CRITICAL RELATIVE HUMIDITIES CAN BE EXPECTED EACH DAY. ON SATURDAY...BREEZY NORTHWEST WINDS FROM 15 TO 20 MPH WITH GUSTS UP TO 30 MPH CAN BE EXPECTED. A FIRE WEATHER WATCH IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE FIRE WEATHER WATCHES. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Apr 4, 3:21 AM EDT, 52 minutes earlier.
Area forecast discussion, Apr 4, 3:21 AM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
321 AM EDT WED APR 4 2007
.SYNOPSIS...N STREAM SHORTWAVE MOVING E ACROSS THE N MS VALLEY WITH S
STREAM SHORTWAVE MOVING MORE SLOWLY E ACROSS MEXICO. WEAK RIDGE EXTENDS
N TO S ALONG THE ATLC SEABOARD. AT THE SFC...COLD FRONT EXTENDS FROM
THE LOWER PENINSULA OF MI TO TX. POTENT SQUALL LINE PRECEDES THE FRONT
FROM THE S APPALACHIANS TO N CENTRAL AL AND MS.
.SHORT TERM...STRONGEST DYNAMICS WITH UPSTREAM SYSTEM IS PROGGED TO SHIFT
E TOWARD THE MID-ATLC. IN ADDITION...ONLY MODEST INCREASES IN MOISTURE
ARE EXPECTED AHEAD OF THE FRONT. AS A RESULT...SQUALL LINE IS EXPECTED
TO WEAKEN IN INTENSITY THRU THE MORNING HOURS. STILL SHOULD BE PLENTY
OF DAYTIME HEATING AHEAD OF THE FRONT...SO A RE-INTENSIFICATION OF
CONVECTION IS POSSIBLE DURING THE AFTN. HAVE CONTINUED FCST OF CHANCE
POPS OVER SE GA THIS AFTN...WITH LOW END CHANCE POPS OVER NE FL MAINLY
DURING THE EVENING. ALTHO PRECIP COVERAGE WILL BE ON THE DECLINE...
BOTH THE GFS AND NAM HAVE PLENTY OF INSTABILITY BY AFTN. A FEW TSTMS
MAY BE STRONG...WITH GUSTY WINDS THE MAIN THREAT.
TEMPS ARE PROGGED TO DROP BELOW CLIMO AFTER FRONTAL PASSAGE...WITH A
REINFORCING SHOT OF COOL AIR BEHIND A SECONDARY COLD FRONT ON SATURDAY.
.LONG TERM...FCST CHALLENGES AFTER TODAYS CONVECTION WILL BE WITH
TEMPERATURES...WITH GFS CONTINUING TO INDICATE TEMPS DIPPING INTO THE
30S ACROSS MUCH OF SE GA AND PORTIONS OF NE FL. AS A RESULT...HAVE
TWEAKED TEMPS DOWN CLOSER TO MOS GUIDANCE. ANOTHER COLD FRONT IS
EXPECTED TO APPROACH THE AREA ON WED WITH CHANCE POPS AT BEST.
&&
.AVIATION...DESPITE AN INCREASE IN MOISTURE...AN APPROACHING PRE-
FRONTAL TROUGH AND THE APPROACH OF A SHORT WAVE
TROUGH...CONDITIONS WILL REMAIN LARGELY VFR THROUGH THIS
AFTERNOON. MAIN AXIS OF LIFT AND MOISTURE WILL ARRIVE BY 18Z
ACCORDING TO THE GFS AND 21Z FOR THE WRF. WILL SIDE WITH THE
EARLIER GFS BASED ON CURRENT TRENDS. GIVEN VERY LOW MOS
NUMBERS...WILL ONLY GO VCTS FOR NOW AND RE-EVALUATE WITH THE 12Z ISSUANCE.
&&
.MARINE...MODELS PRETTY SIMILAR IN THE SHORT TERM WITH THE ONLY
MAJOR DIFFERENCE BEING THE GFS TIMING OF 2 TO 4 HOURS FASTER WITH
THE WIND SHIFT. MODELS HAVE BEEN A LITTLE LESS ROBUST WITH THE
WIND SURGE BEHIND THE FRONT BUT STILL GET WINDS TO EXPECTED SCA
LEVELS. CURRENT SCA LOOKS GOOD AND NO CHANGES PLANNED TO HAZARD
GRIDS.
&&
.FIRE WEATHER...EVEN BEFORE THE REALLY DRY AIR ARRIVES...WE WILL
HAVE A CLOSE CALL THIS AFTERNOON OVER SOUTHEAST PORTIONS OF THE
FORECAST AREA. THIS WILL BE PRIMARILY DUE TO HIGHS IN THE MID 80S
WHICH WILL RESULT IN RH VALUES NEAR 35% AND WINDS GUSTING AT TIMES
TO 15 MPH. WILL HOLD OFF ON ANY WARNINGS FOR NOW...BUT SHOULD
HIGHS REACH THE UPPER 80S AS SOME GUIDANCE SUGGESTS...A SHORT TERM RED
FLAG MAY BE REQUIRED LATER THIS MORNING. NEXT SEVERAL DAYS WILL BE
ANYTHING BUT MARGINAL WITH RH VALUES FALLING INTO THE LOWER TO MID
20S. WILL NOW BE A LITTLE MORE THAN 24 HOURS OUT WITH THIS
ISSUANCE AND WILL UPGRADE A PORTION OF THE WATCH TO A WARNING.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 83 49 70 38 / 40 10 0 0
SSI 82 54 70 45 / 30 20 0 0
JAX 85 53 72 42 / 30 30 0 0
SGJ 83 58 72 49 / 20 30 0 0
GNV 85 55 75 42 / 20 30 0 0
OCF 84 57 76 43 / 10 20 10 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
EVENING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
SUWANNEE-UNION.
GA...FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
EVENING FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-
COASTAL CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-
INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
AM...SMALL CRAFT ADVISORY FROM 2 AM TO 12 PM EDT THURSDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
&&
CARROLL/DEESEHazardous weather outlook, Apr 3, 5:03 AM EDT, 23 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 503 AM EDT TUE APR 3 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-041000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 503 AM EDT TUE APR 3 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A FEW THUNDERSTORMS CAN BE EXPECTED WEDNESDAY AFTERNOON AS A COLD FRONT MOVES INTO THE AREA. THERE WILL BE A HIGH FIRE DANGER THURSDAY THROUGH MONDAY DUE TO LOW RELATIVE HUMIDITY VALUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. MZ
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 4:13 AM EDT | Fire Weather Watch | JAX | Flagler | 24 hr |
| Apr 4, 2:45 PM EDT | Red Flag Warning | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 53 hr |
| Apr 4, 2:45 PM EDT | Fire Weather Watch | JAX | Camden, Glynn | 37 hr |
Nearby
Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.